# SDR COMA0560501

- Difficulty date: September 14, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 25,072 hours, 22,118 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 249B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,491 hours, 17,523 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4960 - FLAPS FAIL CAUTION.  REPLACED THE LEFT BPSU.
